Cir's 3rd Tysabri Update

by Akrista
(OH)

Cir's 3rd Infusion - Looking good!

Cir's 3rd Infusion - Looking good!

Hi everyone!


Cir had his third Tysabri infusion this past week. Our intention was to actually do a short video, however, that did not happen. I will try and add a pic of him after the infusion was over and he was sitting waiting for his mandatory observation hour.

No problems, this time. Everything is still going well. No noticeable side effects so far. He has been feeling more energetic after beginning Tysabri, so that's a plus. He want to make sure he doesn't overdo it like when he did steroids several months back.

That's so important. Fatigue is such a problem for him, so when he does feel great we both jump at the chance to go "do something" because he has the energy to get out and go. Unfortunately, he did too much after taking the steroids and ended up in bed for 2 or 3 days in a row as a result.

We're so glad there have been no negative side effects so far. Yay! So knock on wood, like his neurologist always says. Fingers and toes crossed, good thoughts, positive feelings..., etc. We're hopeful.

We'll be back next month with another update!

Be safe,
Cir and Akrista

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Tysabri Updates.

Privacy Policy ~ Advertising Policy ~ DisclaimerContact Us ~ About Us

SBI!